# SDR SWI2024F01169

- Difficulty date: August 29, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 3-3 HAS WEAR GROVES ON LOWER SURFACE     (C-CHECK RO 11-6/2024)    BLENDED OUT WEAR GROVES, AT LH WING SLAT TRACK 3-3, ON LOWER SURFACE, 4EA SPOTS, REF. CRJ-700, SRM 51-12-00-001-001-A01. AND FOUND NO LIMITS IN SRM AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1731 REV-- DATED 2024-09-20 AND TASK CARD 51-900-1002-SKY
